# SDR VNAA2017083011101

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 2,932 hours, 2,724 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B, A

## Discrepancy

IN FLIGHT RECEIVED L DUCT FAIL MESSAGE AND SHORTLY AFTER FA'S REPORTED A CIGARETTE-LIKE SMELL IN THE CABIN THEN A CHEMICAL SMELL IN CABIN.  DECLARED EMERGENCY AND DIVERTED TO KTYS.  MX CURRENTLY INSPECTING AIRCRAFT. NOTHING IN CURRENT FAULTS. AIRCRAFT HISTORY HAS THE FOLLOWING AT 2043 AND 2044 (OCCURED AT TIME OF L PACK SHUTDOWN)  LEFT DUCT FAIL (W) B1 008306----TASK 30-12-02-810-801. L WING A/ICE VLV NO CONTROL/POS DISAGREE (MDC MESSAGE) - FAULT ISOLATION LEFT BLEED LOOP A FAIL - B1 B1 349536-----TASK 36-21-01-810-813 (CONFIG A01).  L BLEED LOOP A LEAK-RUN EVENT LOC TEST (MDC MESSAGE) - FAULT ISOLATION & / LEFT COWL A/I STUCK CLOSED 031999----TASK 30-22-01-810-804 (CONFIG A01) / L COWL A/ICE SOV / FAILED CLOSED (MDC MESSAGE) - FAULT ISOLATION L BLEED DUCT (W) TURNED TO L BLEED DUCT (C) IN FLIGHT WHEN L PACK AUTO SHUTDOWN. CREW FOLLOWED QRH. OCCURED 1.5 HOURS INTO FLIGHT AT 25,000. ALSO REPORTED AN ODOR, POSSIBLY BURNING ODOR AT TIME OF EVENT.
